MathSciNet Relay Station
MathSciNet bibliographic data
MR2639202 (2011b:47156) 47H20 (41A65 47H09 47H10 47J25)
Buong, Nguyen Strong convergence theorem for nonexpansive semigroups in Hilbert space. Nonlinear Anal. 72 (2010), no. 12, 4534–4540.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement